Ask Doctor: Allergic to antibiotic


Anonymous Patient 10 days

Hi, i was given metronidazole by my dentist for my gum infection. After taking it i have severe itchiness and swollen, so I took antihistamine to overcome it and it did. But now, what antibiotic should I take to replace metronidazole? kindly advise, thanks

Answered by doctor
Dr Nur Syuhada binti Zulkifli Doctor 10 days
General Practitioner

Hello, thank you for asking.

The answer is a general description of the problem you’re having. Please click on this link (DoctorOnCall) to speak with us.

Based on the above information, we understand your concern about the problem you’re having. For your information, antibiotic is a type of medication that need a doctor’s prescription. If you suspect that you were allergic to a certain antibiotic, it is best that you consult a doctor to change your medication and it’s prescription. Also, it is advised that you should always inform your next healthcare provider about your allergy in fear of any adverse effect occuring.

You can click on the link (DoctorOnCall) to contact your doctor or on the link (DoctorOnCallEPharma) to talk to our pharmacy online. We will protect your privacy. Thank you.

Last Updated: Wed Nov 06 2019 15:27:25 GMT+0800 (+08)
4.89


Ask a doctor online
Stuck in meetings all day long?
Speak to an online doctor now!
Consult a Doctor Online
Discounts up to
RM50
Ask Doctor For Free RM50 OFF For All Medicines & Supplements